# SDR CA050425006

- Difficulty date: April 6, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,532 hours
- Engine: Pwa JT15D4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: 99121202
- Condition: Failed
- Location: Nlg Actuator
- Component: Actuator
- Component part number: 99121202
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOWING TAKEOFF AND AFTER SELECTING GEAR UP, GEAR FAILED TO LOCK UP.  CREW SELECTED GEAR DOWN AND RETURNED TO LAND WITHOUT INCIDENT.   AIRCRAFT FERRIED WITH GEAR DOWN.  MAINTENANCE DETERMINED  NLG ACTUATOR HAD FAILED.  A SERVICEABLE ACTUATOR WAS INSTALLED AND AIRCRAFT RETURNED TO SERVICE. THIS IS  SECOND FAILURE OF THIS SAME ACTUATOR SINCE AUGUST 2002.  THE FIRST FAILURE OCCURRED AT 8375 TCSN, AND 375 TCSO.  SECOND FAILURE OCCURRED AT 9060 TCSN AND 685 TCSO.   ACTUATOR IS BEING RETURNED  FOR INSP.
